Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa -- sexual side effects?

Posted by ruth on June 17, 1999, at 7:51:40

In reply to Re: celexa -- sexual side effects?, posted by Jamie on June 16, 1999, at 17:32:23

Some people have them with Celexa, some don't.
Some people have them, and then they go away.
I took Celexa, and it definately had sexual side
effects for me. But I would take weekend vacations,
and that helped immensely.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ruth thread:7454